Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Existence and Uniqueness of Injectors
for Fitting Sets of Solvable Groups

Author: Ian Hawthorn
Journal: Proc. Amer. Math. Soc. 126 (1998), 2229-2230
MSC (1991): Primary 20D10
MathSciNet review: 1469409
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short alternative proof is given of the existence and uniqueness of injectors in a Fitting set which avoids use of the Carter subgroup, a concept from the dual theory of projectors.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20D10

Retrieve articles in all journals with MSC (1991): 20D10

Additional Information

Ian Hawthorn
Affiliation: Department of Mathematics University of Waikato New Zealand

PII: S 0002-9939(98)04580-8
Received by editor(s): January 24, 1997
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia